# SDR BAGA2023121900004

- Difficulty date: July 7, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001586
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING.  LH CENTER OVERWING EMERGENCY EXIT MARKING SIGN, LH AND RH AFT EXTERNAL EMERGENCY WING FAIRING LIGHT FOUND TO BE INOP DURING 14 DAY INSPECTION.
